Alert archive / New Jersey / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 169, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 8, 2025, 7:14 PM EDT for 5 counties in New Jersey. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2025, 7:14 PM EDT (23:14 UTC)
- Expired
- Jul 8, 2025, 8:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Atlantic County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:42 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1900 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
970
WUUS51 KPHI 082314
SVRPHI
NJC001-007-011-015-033-090000-
/O.NEW.KPHI.SV.W.0169.250708T2314Z-250709T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
714 PM EDT Tue Jul 8 2025
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Western Atlantic County in southern New Jersey...
Northeastern Cumberland County in southern New Jersey...
East central Salem County in southern New Jersey...
South central Camden County in southern New Jersey...
Southeastern Gloucester County in southern New Jersey...
* Until 800 PM EDT.
* At 714 PM EDT, a severe thunderstorm was located near Vineland,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Vineland, Millville, Hammonton, Buena, Weymouth, Estell Manor,
Newfield, Mays Landing, Elwood-Magnolia, Malaga, Dorothy, Mizpah,
South Vineland, Victory Lakes, Folsom, and Collings Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm, and
the storm will affect the beaches. For your safety, immediately move
off the beach and seek shelter indoors.
&&
LAT...LON 3940 7509 3959 7513 3969 7469 3939 7466
TIME...MOT...LOC 2314Z 264DEG 22KT 3950 7504
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann2 follow-up statements
539
WWUS51 KPHI 082334
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
734 PM EDT Tue Jul 8 2025
NJC033-082344-
/O.CAN.KPHI.SV.W.0169.000000T0000Z-250709T0000Z/
Salem NJ-
734 PM EDT Tue Jul 8 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SALEM COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern New Jersey.
LAT...LON 3939 7466 3943 7500 3961 7505 3961 7504
3969 7469
TIME...MOT...LOC 2334Z 261DEG 24KT 3953 7484
$$
NJC001-007-011-015-090000-
/O.CON.KPHI.SV.W.0169.000000T0000Z-250709T0000Z/
Atlantic NJ-Cumberland NJ-Camden NJ-Gloucester NJ-
734 PM EDT Tue Jul 8 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR WESTERN ATLANTIC...NORTHEASTERN CUMBERLAND...SOUTH CENTRAL CAMDEN
AND SOUTHEASTERN GLOUCESTER COUNTIES...
At 734 PM EDT, a severe thunderstorm was located near Mizpah, or 9
miles northeast of Vineland, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Vineland, Hammonton, Buena, Weymouth, Estell Manor, Newfield, Mays
Landing, Elwood-Magnolia, Mizpah, Victory Lakes, Folsom, and Collings
Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
&&
LAT...LON 3939 7466 3943 7500 3961 7505 3961 7504
3969 7469
TIME...MOT...LOC 2334Z 261DEG 24KT 3953 7484
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann626
WWUS51 KPHI 082355
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
755 PM EDT Tue Jul 8 2025
NJC001-007-011-015-090005-
/O.EXP.KPHI.SV.W.0169.000000T0000Z-250709T0000Z/
Atlantic NJ-Cumberland NJ-Camden NJ-Gloucester NJ-
755 PM EDT Tue Jul 8 2025
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ATLANTIC...
NORTHEASTERN CUMBERLAND...SOUTH CENTRAL CAMDEN AND SOUTHEASTERN
GLOUCESTER COUNTIES WILL EXPIRE AT 800 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern New Jersey.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.
LAT...LON 3939 7466 3943 7500 3961 7505 3961 7504
3969 7469
TIME...MOT...LOC 2355Z 264DEG 22KT 3954 7469
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:55 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 8, 3:55 PM EDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
355 PM EDT Tue Jul 8 2025
.SYNOPSIS...
A slow moving frontal boundary will push southward into the
area tonight and then waffle across the Mid-Atlantic through late
week as additional disturbances move through. Bermuda high
pressure will be in place through the weekend, eventually
breaking down for the start of the new work week. Several
disturbances will pass through over the weekend as well.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
A Severe Thunderstorm Watch remains in effect for the entire
area until 9 PM this evening. The Flood Watch remains unchanged
through 10 PM this evening and the Heat Advisory remains
unchanged through 8 PM this evening.
The unsettled, active, and tropical weather pattern will continue
through Wednesday due to a slow-moving front which will work its way
toward the area but won't cross fully through the area until Friday.
This boundary is acting as the main trigger for convection this
afternoon in both the severe and hydro departments. Latest radar and
satellite imagery depict a broken line of thunderstorms over Central
Pennsylvania down into Maryland and northern Virginia. As the
atmosphere continues to destabilize this afternoon, anticipation is
for this line to congeal and strengthen as cold pool consolidation
should occur as the line of storms tracks east into the area. Timing
of storms looks be from now until 8-9 PM tonight from west to east.
The primary threat will be damaging wind gusts up to 70 mph as steep
low-level lapse rates are present in addition to moisture loaded
downdrafts. For this reason, SPC has maintained a SLIGHT risk for
severe weather today for our entire area. There also remains a hydro
threat as PWATs remain high and tall, skinny CAPE profiles are
present in soundings. Any storm will be capable of producing
efficient rainfall rates causing locally heavy rainfall. Thus, WPC
has kept the SLIGHT risk for the entire area this afternoon as well.
The line of storms will push south and east through the urban
corridor around rush hour and towards/off the coast by the evening
hours. Convection largely should be winding down by midnight,
however a few residual showers may remain around the area,
especially toward the coast. Skies tonight will remain mostly
cloudy, keeping temperatures to remain very mild overnight in the
upper 60s to mid 70s.
Wednesday will virtually be a rinse and repeat kind of day in terms
of the overall forecast, except the frontal boundary will have made
its way closer to the area, suppressing the overall threat of
convection a bit further south. Expecting partly cloudy skies in the
morning to give way to mostly cloudy skies come the afternoon. With
the tropical and deep moisture airmass persisting, in addition to
the nearby frontal boundary, yet another round of showers and
thunderstorms will develop mid-late afternoon on Wednesday. Greatest
threat will be from Philadelphia on south, where better atmospheric
parameters overlap with one another, so SPC has introduced a SLIGHT
risk in those areas, with a MARGINAL risk remaining elsewhere.
Similarly, WPC has kept a SLIGHT risk for excessive rainfall for
most of the area on Wednesday as little change in the overall
atmospheric environment is expected. Have considered extending the
current Flood Watch through Wednesday night, but due to there being
a large gap in between potential heavy rain periods, will have
future shifts consider another Flood Watch tonight. All in all
another muggy and humid day is expected. Temperatures will be a few
degrees cooler due to more cloud cover compared to today where heat
indicies will largely remain in the 90s for the majority of the
area. Looks like we'll fall short of needing any heat headlines
though.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A warm and humid airmass will be over the Northeast and Mid-
Atlantic for the Short Term period. Surface dew points will be
in the low to mid 70s, along with highs generally in the mid
80s. This will yield heat index values in the low to mid 90s.
These high dew points will also keep low temperatures at night
quite warm, and lows will generally be in the lower 70s.
Unsettled weather will remain on tap as a frontal boundary will
hover over the area. Abundant low level moisture will be in
place given those high dew points, and PWATs will be up to and
in excess of 2 inches. Lingering showers and thunderstorms
Wednesday evening will be capable of locally heavy rain and
flash flooding. With SB CAPE values up to 1500 J/kg and 30 to 35
kt of 0-6 km Bulk Shear, cannot rule out damaging winds from
thunderstorms.
Another round of showers and thunderstorms will impact the area
Thursday afternoon and evening as shortwave energy approaches
from the west and passes through the region. Given how warm and
humid conditions will be, locally heavy rain and damaging wind
gusts are possible once again. This pattern continues on Friday.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Fairly typical summertime pattern on tap for the Long Term
period with warm and humid conditions. Surface dew points will
generally be in the mid 70s or so from Friday night through
around Sunday, and then dew points look to come down a bit for
the start of the new work week, generally in the upper 60s to
low 70s. It is also possible that during the peak heating of the
day that dew points drop by a few degrees due to mixing. Highs
will generally be in the mid to upper 80s, possibly around 90 in
some spots. This will give way to max heat index values in the
low to mid 90s.
A series of disturbances will pass through the region from time
to time, but confidence in timing and placement is low. Will
generally follow the NBM and go with 30 to 50 percent PoPs for
most of this time, though the NBM is indicating 60 percent PoPs
for the southern Poconos, Lehigh Valley, and Berks county on
Sunday due to a stronger system possibly approaching then.
Important to note that any showers and thunderstorms will mostly
be in the afternoon and evening hours, and there are not many
factors indicating precipitation would be widespread and
organized at this time.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Rest of Today...Primarily VFR for the rest of the afternoon.
Scattered thunderstorms move into the area after 20Z, so have TEMPO
group at all terminals. VSBY/CIGs restrictions possible in
thunderstorms with locally gusty winds. Southwest winds around 5-10
kt with gusts up to 15 kt. Moderate confidence.
Tonight...VFR expected with MVFR ceilings possible after 06Z as some
stratus develops, however confidence is low, and generally have SCT
ceilings below 3000 ft to cover this potential. Showers and
thunderstorms will wane into the evening hours and taper off by
midnight. Southwest winds around 3-5 kt. Moderate-low confidence.
Wednesday...Primarily VFR with another round of showers and
thunderstorms developing by mid-late afternoon. Any showers and
storms may cause localized areas of VSBY/CIG restrictions.
Southwest winds around 5-10 kt. Moderate confidence.
Outlook...
Wednesday night through Sunday...Overall, VFR conditions.
However, afternoon and evening SHRA/TSRA may result in brief
sub-VFR conditions if a given storm passes over a terminal. Sub-
VFR conditions possible at night due to fog and low clouds, but
confidence low on timing and placement.
&&
.MARINE...
No marine headlines are in effect through Wednesday. South-southwest
winds around 10-20 kt this afternoon, diminish to around 5-10 kt
tonight, before increasing again on Wednesday to around 10-15 kt.
Seas of 3-4 feet. Showers and thunderstorms expected later this
afternoon into this evening, where localized wind gusts in excess of
34 kt are possible. Another round of thunderstorms expected on
Wednesday afternoon.
Outlook...
Wednesday night through Sunday...Sub-SCA conditions for this
period. Afternoon and evening showers and thunderstorms possible
each day. VSBY restrictions possible from time to time,
especially at night.
Rip Currents...
For today, winds shift southwesterly becoming more alongshore
flow around 5-10 mph in the morning increasing to 10-15mph in
the afternoon. Breaking wave heights should be in the 2-4 foot
range depending on beach orientation with a primary SE swell
increasing to 4 feet at a 6-8 second period. Given the tides
will be around low tide in the morning with the increase in
swell, will maintain a HIGH risk for rip currents for the
easterly facing beaches and MODERATE elsewhere.
For Wednesday, similar conditions are expected except we will
confine the HIGH risk of rip currents to the beaches in Atlantic
and Cape May Counties in NJ with a MODERATE risk elsewhere.
Rip currents occur often in the vicinities of jetties and piers and
the speed of the currents are generally maximized at low tides.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.HYDROLOGY...
A Flood Watch for flash flooding remains in effect until midnight.
This is a result of widespread showers/storms expected to overspread
portions of the area capable of producing rainfall rates in excess
of 2 inches per hour. If storms train over any one area for a period
of time, this could result in localized rainfall totals of 3+
inches. Main stem river flooding is not anticipated but flash
flooding of smaller streams/creeks and areas of poor drainage will
be possible. Please heed any road closures and law enforcement
instructions in case of flooding.
Another round of showers and thunderstorms are expected on Wednesday
afternoon and evening. Further flood watches are likely to be needed
at a later time to cover this potential.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ070-071-
101>106.
Flood Watch until midnight EDT tonight for PAZ060>062-070-071-
101>106.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ008>010-
012>023-027.
Flood Watch until midnight EDT tonight for NJZ001-007>010-
012>027.
High Risk for Rip Currents until 8 PM EDT this evening for
NJZ024>026.
DE...Heat Advisory until 8 PM EDT this evening for DEZ001>003.
Flood Watch until midnight EDT tonight for DEZ001>004.
MD...Heat Advisory until 8 PM EDT this evening for MDZ012-015-019-
020.
Flood Watch until midnight EDT tonight for MDZ012-015-019-020.
MARINE...None.
&&
SYNOPSIS...MPS
NEAR TERM...DeSilva
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...DeSilva/MPS
MARINE...DeSilva/MPS
HYDROLOGY...PHIHazardous weather outlook, Jul 8, 3:49 PM EDT, 3 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 349 PM EDT Tue Jul 8 2025 MDZ012-015-019-020-092000- Kent MD-Queen Annes-Talbot-Caroline- 349 PM EDT Tue Jul 8 2025 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 496 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Several rounds of showers and thunderstorms are expected this week. A slight risk and a marginal risk for severe weather is outlooked for Wednesday and Thursday, respectively. Any shower or thunderstorm will be capable of producing heavy rainfall through the end of the week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 8, 7:02 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
702 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Tstm Wnd Dmg Centreville 39.05N 76.07W
07/08/2025 Queen Anne's MD Emergency Mngr
Trees and wires down across the roadway at
Price Station Rd and Cox Sawmill Rd. Time
estimated from radar.
&&
ZCLocal storm report, Jul 8, 7:03 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
703 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM Flash Flood 1 SW Chester Springs 40.08N 75.63W
07/08/2025 Chester PA Public
Video of several large trees snapped. Time
estimated from radar.
&&
HoeflichLocal storm report, Jul 8, 7:04 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
704 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM Tstm Wnd Gst Ridgely 38.94N 75.89W
07/08/2025 E40 MPH Caroline MD Mesonet
Maryland Mesonet.
&&Local storm report, Jul 8, 7:05 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
705 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM Flash Flood Chester Twp 39.85N 75.39W
07/08/2025 Delaware PA Dept of Highways
Flooding on I-95 northbound at Exit 4: US
322 EAST - COMM BARRY BR/NEW JERSEY. There
is a ramp restriction.
&&
HoeflichLocal storm report, Jul 8, 7:10 PM EDT, 4 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
710 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM Tstm Wnd Gst Northeast Philadelphia 40.08N 75.01W
07/08/2025 M53 MPH Philadelphia PA ASOS
0609 PM Flash Flood 1 ESE Roxborough 39.99N 75.20W
07/08/2025 Philadelphia PA Dept of Highways
Flooding on I-76 westbound between 1 miles
east of Exit 339: US 1 SOUTH - CITY AVE and
.2 miles east of Exit 339: US 1 SOUTH - CITY
AVE. There is a lane restriction.
0625 PM Flash Flood 1 SSE Somerton 40.11N 75.00W
07/08/2025 Philadelphia PA Dept of Highways
Flooding along route 1 near the border of
Philadelphia and Bensalem.
0643 PM Flash Flood 1 E Sports Complex - Ph 39.90N 75.15W
07/08/2025 Philadelphia PA Dept of Highways
Flooding on PA 611 southbound at Exit: I-95
SOUTH - INTL AIRPORT. There is a ramp
closure.
0458 PM Hail Stowe 40.25N 75.68W
07/08/2025 E0.75 Inch Montgomery PA Public
Report from mPING: Dime (0.75 in.).
0502 PM Tstm Wnd Gst Pottstown 40.25N 75.65W
07/08/2025 M68 MPH Montgomery PA Trained Spotter
Measured 68 mph gust in Pottstown. Time
included in report.
0502 PM Hail Pottstown 40.25N 75.65W
07/08/2025 M1.00 Inch Montgomery PA Trained Spotter
Quarter-size hail in Pottstown. Video sent
via social media. Time included with report.
0510 PM Tstm Wnd Dmg Pottstown 40.25N 75.65W
07/08/2025 Montgomery PA Trained Spotter
Damage to house shutters, trees down in
Pottstown. Time estimated from radar.
0519 PM Tstm Wnd Dmg 1 S Perkiomenville 40.32N 75.48W
07/08/2025 Montgomery PA Trained Spotter
Trees and wires down. Time estimated from
radar.
0527 PM Tstm Wnd Dmg Norristown 40.12N 75.33W
07/08/2025 Montgomery PA Public
Large tree down blocking roadway at the
corner of Hillcrest Ave and Evergreen Rd.
Time estimated from radar.
0530 PM Hail New Hanover Twp 40.31N 75.56W
07/08/2025 E0.70 Inch Montgomery PA Public
Dime-size hail report relayed on social
media.
0540 PM Tstm Wnd Dmg Conshohocken 40.08N 75.30W
07/08/2025 Montgomery PA Fire Dept/Rescue
tree down on i-76 near Gulph Mills.
0608 PM Flash Flood 1 S Lima 39.91N 75.44W
07/08/2025 Delaware PA Emergency Mngr
Flooded roadways around Middletown Township.
Time given in report.
0643 PM Flash Flood Chester Twp 39.85N 75.39W
07/08/2025 Delaware PA Dept of Highways
Flooding on I-95 northbound at Exit 4: US
322 EAST - COMM BARRY BR/NEW JERSEY. There
is a ramp restriction.
0431 PM Tstm Wnd Dmg 2 WNW Cochranville 39.90N 75.96W
07/08/2025 Chester PA Fire Dept/Rescue
Trees down on powerlines causing a fire on
Bailey Crossroads Rd. Time estimated from
radar.
0445 PM Tstm Wnd Dmg Honey Brook Twp 40.09N 75.90W
07/08/2025 Chester PA Fire Dept/Rescue
Wires and poles down. Time est.
0503 PM Tstm Wnd Dmg Uwchlan Twp 40.05N 75.63W
07/08/2025 Chester PA Emergency Mngr
Trees and wires down. Time estimated from
radar.
0507 PM Flash Flood 1 SW Chester Springs 40.08N 75.63W
07/08/2025 Chester PA Public
Video of several large trees snapped. Time
estimated from radar.
0510 PM Tstm Wnd Dmg Kimberton 40.13N 75.58W
07/08/2025 Chester PA Emergency Mngr
Trees and wires down. Time estimated from
radar.
0515 PM Tstm Wnd Dmg Schuylkill Twp 40.13N 75.52W
07/08/2025 Chester PA Trained Spotter
Numerous trees down. Time estimated from
radar.
0519 PM Tstm Wnd Dmg Berwyn 40.05N 75.44W
07/08/2025 Chester PA Emergency Mngr
Trees and wired down. Time estimated from
radar.
0519 PM Tstm Wnd Dmg 1 SSE Chesterbrook 40.07N 75.45W
07/08/2025 Chester PA Trained Spotter
Trees down in Tredyffrin twp. Time estimated
from radar.
0528 PM Flash Flood Coatesville 39.98N 75.82W
07/08/2025 Chester PA Fire Dept/Rescue
Water rescue on Merchant St.
0530 PM Rain Atglen 39.95N 75.97W
07/08/2025 M1.56 Inch Chester PA Mesonet
1.56 inches per hour from DEOS.
0557 PM Flash Flood Nottingham 39.75N 76.02W
07/08/2025 Chester PA Trained Spotter
Flooding on roadways in Nottingham.
0600 PM Flash Flood 1 WNW Oxford 39.79N 75.99W
07/08/2025 Chester PA Trained Spotter
Oxford Exit on Route 1 flooded out. Time
given in report.
0612 PM Flash Flood 1 SSW Feasterville-Trev 40.13N 74.97W
07/08/2025 Bucks PA Dept of Highways
Flooding on US 1 southbound at TO 2037/0010
SH. There is a lane restriction.
0356 PM Tstm Wnd Dmg Bernville 40.43N 76.11W
07/08/2025 Berks PA Fire Dept/Rescue
Tree onto wires.
0356 PM Flash Flood 1 SW North Heidelberg T 40.39N 76.13W
07/08/2025 Berks PA Trained Spotter
Spotter Network: Small creek along N
Heidelberg Rd starting to flood over
embankment area. Time given in report.
0438 PM Tstm Wnd Dmg Douglassville 40.26N 75.73W
07/08/2025 Berks PA Fire Dept/Rescue
Tree down on a residence. Time estimated
from radar.
0455 PM Hail Birdsboro 40.26N 75.81W
07/08/2025 M0.50 Inch Berks PA Public
Report from mPING: Half-inch (0.50 in.).
0459 PM Hail Union Twp 40.24N 75.80W
07/08/2025 M1.00 Inch Berks PA Public
Relayed via social media. Time included with
report.
0515 PM Flash Flood Birdsboro 40.27N 75.81W
07/08/2025 Berks PA Public
Water rushing over roadway on Jackson St.
0550 PM Flash Flood Union Twp 40.24N 75.80W
07/08/2025 Berks PA Fire Dept/Rescue
1025 E. Mains St. Road closed flooding.
0142 PM Tstm Wnd Dmg Sussex 41.21N 74.61W
07/08/2025 Sussex NJ 911 Call Center
Tree and wire downed from OEM. Time est.
0640 PM Tstm Wnd Dmg New Egypt 40.07N 74.53W
07/08/2025 Ocean NJ Fire Dept/Rescue
Wires downed.
0643 PM Tstm Wnd Dmg 2 SSE Upper Freehold Tw 40.10N 74.51W
07/08/2025 Monmouth NJ Trained Spotter
Multiple large branches downed.
0619 PM Tstm Wnd Gst Trenton Mercer Airport 40.28N 74.81W
07/08/2025 M58 MPH Mercer NJ ASOS
58 mph wind gust occurred at Trenton Mercer
Airport.
0615 PM Tstm Wnd Dmg Cinnaminson 40.00N 74.99W
07/08/2025 Burlington NJ Fire Dept/Rescue
wires down.
0621 PM Tstm Wnd Dmg Westampton Twp 40.01N 74.84W
07/08/2025 Burlington NJ Official NWS Obs
Several tree limbs down. estimated 60 mph
gust.
0635 PM Tstm Wnd Gst Columbus 40.08N 74.72W
07/08/2025 M47 MPH Burlington NJ Mesonet
NJWxNet.
0617 PM Tstm Wnd Gst 2 ESE Kingstown 39.19N 76.01W
07/08/2025 M70 MPH Queen Anne's MD Public
Personal Weather Station KMDCHEST61 gusted
to 70.2 mph.
0630 PM Tstm Wnd Dmg Centreville 39.05N 76.07W
07/08/2025 Queen Anne's MD Emergency Mngr
Trees and wires down across the roadway at
Price Station Rd and Cox Sawmill Rd. Time
estimated from radar.
0644 PM Tstm Wnd Gst Ridgely 38.94N 75.89W
07/08/2025 E40 MPH Caroline MD Mesonet
Maryland Mesonet.
0551 PM Marine Tstm Wind 1 SSE Washington Park 39.65N 75.57W
07/08/2025 M43 MPH ANZ430 DE ASOS
Wilmington Airport gusted to 37 kt.
0612 PM Tstm Wnd Gst 1 S Odessa 39.44N 75.66W
07/08/2025 M45 MPH New Castle DE Dept of Highways
DEDoT mesonet.
&&Local storm report, Jul 8, 7:11 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
711 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM Tstm Wnd Dmg West Norriton 40.13N 75.38W
07/08/2025 Montgomery PA Emergency Mngr
Wires down on Egypt Rd and School Ln. Time
estimated from radar.
&&
ZCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 10:59 PM EDT | Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 23 hr |
| Jul 8, 1:24 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 51 min |
| Jul 8, 5:35 PM EDT | Special Marine Warning | PHI | 115 min | |
| Jul 8, 5:45 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester, Salem | 4 hr |
| Jul 8, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 44 min |
| Jul 8, 5:53 PM EDT | Flash Flood Warning | PHI | Burlington, Camden | 4 hr |
| Jul 8, 5:56 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Mercer | 49 min |
| Jul 8, 6:08 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer | 34 min |
| Jul 8, 6:22 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 38 min |
| Jul 8, 6:32 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 43 min |
| Jul 8, 6:41 PM EDT | Tornado Warning | PHI | Burlington, Monmouth, Ocean | 34 min |
| Jul 8, 6:42 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 48 min |
| Jul 8, 6:52 PM EDT | Special Marine Warning | PHI | 113 min | |
| Jul 8, 6:53 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 52 min |
| Jul 8, 6:57 PM EDT | Special Marine Warning | PHI | 101 min | |
| Jul 8, 7:04 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 41 min |
| Jul 8, 7:18 PM EDT | Special Marine Warning | PHI | 117 min | |
| Jul 8, 7:19 PM EDT | Special Marine Warning | PHI | 116 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.